Publications

2025 | Spectral estimates of dynamically-defined and amenable operator families | Siegfried Beckus, Alberto Takase
Zeitschrift: to appear in Journal of Spectral Theory Link zum Preprint

2025 | A review of a work by L. Raymond: Sturmian Hamiltonians with a large coupling constant - periodic approximations and gap labels | Ram Band, Siegfried Beckus, Barak Biber, Laurent Raymond and Yannik Thomas
Zeitschrift: to appear in the Proceedings of the Final Conference of COST Action “CA18232: Mathematical models for interacting dynamics on networks” (in press) Link zum Preprint

2025 | Spectral approximation for substitution systems | Ram Band, Siegfried Beckus, Felix Pogorzelski and Lior Tenenbaum
Zeitschrift: to appear in Journal d'Analyse Mathématique Link zum Preprint

2024 | Linear repetitivity beyond abelian groups | Siegfried Beckus, Tobias Hartnick, Felix Pogorzelski
Zeitschrift: to appear in Ergodic Theory Dynam. Systems Link zur Publikation , Link zum Preprint

2024 | Anchored heat kernel upper bounds on graphs with unbounded geometry and anti-trees | Keller, Matthias; Rose, Christian
Zeitschrift: Calculus of Variations and Partial Differential Equations Link zur Publikation , Link zum Preprint

2024 | On Characteristics of the Range of Kernel Operators | Moritz Gerlach, Jochen Glück
Zeitschrift: Proceedings of the American Mathematical Society Seiten: 677-690 Band: 152(2) Link zur Publikation , Link zum Preprint

2023 | Optimal Hardy weights on the Euclidean lattice | Keller, Matthias; Lemm, Marius
Zeitschrift: Trans. Amer. Math. Soc. Link zur Publikation , Link zum Preprint

2023 | An improved discrete p-Hardy inequality | Fischer, Florian; Keller, Matthias; Pogorzelski, Felix
Zeitschrift: Integral Equations Operator Theory Link zur Publikation , Link zum Preprint

2023 | Sobolev-type inequalities and eigenvalue growth on graphs with finite measure | Hua, Bobo; Keller, Matthias; Schwarz, Michael; Wirth, Melchior
Zeitschrift: Proc. Amer. Math. Soc. Link zur Publikation , Link zum Preprint

2023 | Optimal Hardy inequality for fractional Laplacians on the integers | Keller, Matthias; Nietschmann, Marius
Zeitschrift: Annales Henri Poincaré Link zur Publikation , Link zum Preprint

2023 | MFO Report: The dry ten Martini problem for Sturmian dynamical systems | Ram Band, Siegfried Beckus, Raphael Loewy
Zeitschrift: Oberwolfach Reports - OWR Link zum Preprint

2023 | Stability of transition semigroups and applications to parabolic equations | Moritz Gerlach, Jochen Glück, Markus Kunze
Zeitschrift: Transactions of the American Mathematical Society Seiten: 153-180 Band: 376(1) Link zur Publikation , Link zum Preprint

2022 | On Lp Liouville theorems for Dirichlet forms | Hua, Bobo; Keller, Matthias; Lenz, Daniel; Schmidt, Marcel
Zeitschrift: Springer Proc. Math. Stat. Verlag: Springer Buchtitel: IWDFRT— INTERNATIONAL conference on Dirichlet Forms and Related Topics Seiten: 201–221 Band: 394 Link zur Publikation , Link zum Preprint

2021 | Generalized eigenfunctions and eigenvalues: a unifying framework for Shnol-type theorems | Siegfried Beckus, Baptiste Devyver
Zeitschrift: Journal d'Analyse Mathematique Reihe: 146 Seiten: 165-203 Link zur Publikation , Link zum Preprint

2021 | Eigenfunctions growth and R-limits on Graphs | Siegfried Beckus, Latif Eliaz
Zeitschrift: Journal of Spectral Theory Reihe: 11 Seiten: 1895-1933 Link zur Publikation , Link zum Preprint